# SDR FDEA202509181739

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Part number: WSP0826503
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   STATION 625 - STATION 645 X = 47.5 LEFT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   STATION 625 - STATION 645 X = 47.5 LEFT HAND SIDE EVALUATED AND FOUND REPAIRED IAW MD11   SRM 53-00-52-2R REPAIR 1 FIGURE 201.  EO # 1-5100-7-5001B7 PART 1 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
